# SDR SWAA2022120669369

- Difficulty date: November 9, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 51,579 hours, 26,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT SCUFF PLATE FWD CORNER WITH CRACK DAMAGED / [01] RECEIVED NEW SCUFFPLATE FOR REPLACE P/N 654A0004-337 PO#:1772343;[02] LOCATED; DRILLING AND COUTERSINK HOLES TO NEW SCUFFPLATE FOR REPLACE REF.737-700-SRM 51-40-02-0G-0;[03] FWD CARGO SCUFF PLATE FWD CORNER WILL BE INSTALL ON FAULT TTG8Q001T9CY;[04] VERIFIED 1 TO 3
